MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CHIKAI 008; GUIDE WIRE

ASAHI INTECC CO., LTD. CHIKAI 008; GUIDE WIRE
Catalog Number WAIN-CKI-008-200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
Physician advanced wire and headway duo microcatheter until physician commented that the wire was not torquing adequately.He removed the wire and the microcatheter and noticed the tip of the wire detached.Wire and tip are both available to return.Procedure was completed with another wire of same make and lot#.Patient was not affected.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
CHIKAI 008
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9326294
Report Number3004718255-2019-00123
Device Sequence Number19487012
Product Code DQX
UDI-Device Identifier24547327098124
UDI-Public(01)24547327098124(17)220331(10)190402A58A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2019
Report Date (Section F) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Catalogue NumberWAIN-CKI-008-200
Device Lot Number190402A56A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2019
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer11/14/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date11/17/2019
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Date Report Sent to FDA11/15/2019